# SDR SWAA100915

- Difficulty date: February 17, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 80,785 hours, 48,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV4 CHECK, FOUND LT OVERHEAD EMERGENCY EXIT BULLNOSE LIGHTS INOP BETWEEN ROW 2 TO ROW 3.  REMOVED AND REPLACED BATTERY PACK PER MM.
